# SDR IPXA2024012493601

- Difficulty date: January 23, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Deflector
- Part number: A5796040221500
- Condition: Broken
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING CENTER FLAP OTBD END DEFLECTOR PLATE BROKEN REMOVED AND REPLACED DEFLECTOR PLATE ANGLE P/N A5796040221500 BATCH # 0004185041 IAW SRM 57-53-11 FIG 2.
